# SDR CALA2021020300125

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FORWARD SPAR, AREA BETWEEN PYLON FWD ATTACH FITTI NGS, BOTTOM SKIN UPPER SURFACE HAS CORROSION (BEHIND FUEL CONNEC TING SLEEVE PIPE) - A3NB-05-3-6106.   PERMANENT REPAIR ACCOMPLISHED PER ECRA 5725-01071.
